# SDR 96FDEA00243

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEG OF SHEAR TIE ON BELL FRAME STA 590 IS DEEPLY CORRORED BETWEEN STR 26 TO 27L.  CORROSION WAS FOUND BEYOND LIMITS.  REMOVED SHEAR TIE AND REPLACES WITH SERVICEABLE SHEAR TIE PER SRM 51-10-1.
